# SDR DALA2015122807794

- Difficulty date: December 21, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 80,373 hours, 36,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT OPEN 2L DOOR ON ARRIVAL.  INSPECTED DOOR AND FOUND INSULATION WET AND COMPONENTS FROZEN.  CLEANED AND DRIED INSULATION.  DOOR OPERATES NORMAL IAW AMM 52-11.
